Advanced SearchSearch Tips
Some Properties for Certain Subclasses of Starlike Functions Defined by Convolution
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 56, Issue 1,  2016, pp.147-159
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2016.56.1.147
 Title & Authors
Some Properties for Certain Subclasses of Starlike Functions Defined by Convolution
EL-Ashwah, R.M.; Abdulkarem, F.M.; Aouf, M.K.;
  PDF(new window)
In this paper, we obtained some properties for subclasses of starlike functions defined by convolution such as partial sums, integral means, square root and integral transform for these classes.
Analytic functions;starlike functions;convolution;integral means;
 Cited by
T. H . Al-Amiri, On Ruscheweyh derivatives, Ann. Polon. Math., 38(1980), 87-94.

F. M. Al-Oboudi, On univalent functions defined by a generalized operator, Internat. J. Math. Math. Sci., 27(2004), 1429-1436.

S. D. Bernardi, Convex and starlike univalent functions, Trans. Amer. Math. Soc., 135(1969), 429-446. crossref(new window)

A. Catas, G. I. Oros and G. Oros, Differentiol subordinations associated with myltiplier transformations, Abstract Appl. Anal., (2008), ID 845724, 1-11.

J. Dziok and H. M. Srivstava , Cretain subclass of analytic function associated with the generalized hypergeometric functions, Integral Transforms Spec. Funct., 14(1)(2003), 7-18. crossref(new window)

R. M. El-Ashwah and M. K. Aouf, Some properties of new integral operator, Acta Universitatis Apulensis, 24(2010), 51-61.

R. M. El-Ashwah, M. K. Aouf and F. M. Abdulkarem, Subclasses of analytic functions defined by convolution, Int. J. Open Problems Complex Anal., 5(3)(2013), 1-14.

Y. Komatu, Distortion theorems in relation to linear integral transforms, Kluwer Academic Publishers, Dordrecht, Boston and London, 1996.

J. E. Littlewood, On inequalities in theory of functions, Proc. London Math. Soc., 23(1925), 481-519.

N. Magesh, M. K. Balaji and R. Sattanathan, Subordination properties for certain subclasses of prestarlike functions, J. Math., 44(2012), 39-50.

N. Magesh, M. K. Balaji and R. Sattanathan, On certain subclasses of prestarlike functions with negative coeffcients, Int. J. Math. Sci. Eng. Appl., 5(1)(2011), 265-282.

S. S. Miller and P. T. Mocanu, Differential subordinations: Theory and Applications, Series on Monographs and Textbooks in Pure and Appl. Math., vol. 255, Marcel Dekker, Inc., New York, 2000.

G. Murugusundaramoorthy and K. Thilagathi, Subclasses of starlike functions associated with a fractional operator involving Caputo's fractional differentiation, Le Matemtche, 66(2)(2011), 35-47.

G. Murugusundaramoorthy and N. Magesh, Subclasses of analytic functions associated with generalized hypergeometric functions, African J. Math. Comput. Sci. Research, 3(6)(2010), 83-92.

V. O. Nechita, On some classes of analytic functions defined by a multivalent transformation, Studia Univ. Babes-Bolyai Math., 53(3)(2008), 69-74.

S. Owa, G. Murugusundaramoorthy and N. Magesh, Subclasses of starlike functions involving Srivastava-Attiya integral operator, Bull. Math. Appl., 4(2012), 34-44.

J. K. Prajapat, Subordination and superordination preserving properties for generalized multiplier transformation operator, Math. Comput. Modelling, (2011), 1-10.

M. S. Robertson, On the theory of univalent functions, Ann. Math., 37(1936), 374-408. crossref(new window)

St. Ruscheweyh, New criteria for univalent functions, Proc. Amer. Math. Soc., 49(1975), 109-115. crossref(new window)

G. S. Salagean, Subclasses of univalent functions, Lecture Notes in Math. (Springer-Verlag), 1013(1983), 368-372.

H. Silverman, Partial sums of starlike and convex functions, J. Math. Anal. Appl., 209(1)(1997), 221-227. crossref(new window)

E. M. Silvia, On partial sums of convex functions of order ${\alpha}$, Houston J. Math., 11(3)(1985), 397-404.